MathSciNet Relay Station
MathSciNet bibliographic data
MR2381946 (2009b:14040) 14F43
Pimenov, K. I. Orientations on homology theories. (Russian) Algebra i Analiz 19 (2007), no. 5, 179--213; translation in St. Petersburg Math. J. 19 (2008), no. 5, 805–828
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement